# SDR C2XA00CL083

- Difficulty date: October 18, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 2450
- Condition: Odor
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3231 - DURING TAXI, THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP MOTOR IAW BEECHCRAFT 1900D MM 27-50-03.  OPERATIONAL CHECKS WERE GOOD IAW 27-50-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
